| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implantation procedure, the device was faulty and was not implanted.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Additional information provided in h.6., b.5.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
According to additional information received, stated that the plunger did not catch the body of the lens.Some haptics tore away from the body and came out of the insertion tip.The initial procedure was completed.